World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Wavelets, Multiresolution and Information Processing cover

Volume 07, Issue 06 (November 2009)

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
PREFACE
  • Pages:v–viii

https://doi.org/10.1142/S0219691309003203

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
A SURVEY OF POLYNOMIAL APPROXIMATION ON THE SPHERE
  • Pages:749–771

https://doi.org/10.1142/S0219691309003239

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
THE RATE OF CONVERGENCE OF q-BERNSTEIN–STANCU POLYNOMIALS
  • Pages:773–779

https://doi.org/10.1142/S0219691309003215

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
REGULARIZED LEAST SQUARE REGRESSION WITH SPHERICAL POLYNOMIAL KERNELS
  • Pages:781–801

https://doi.org/10.1142/S0219691309003240

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
THE RESEARCH PROGRESS OF BNU GROUP ON RELATIVE WIDTHS
  • Pages:803–811

https://doi.org/10.1142/S0219691309003227

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
OPTIMAL LOWER ESTIMATES FOR THE WORST CASE CUBATURE ERROR AND THE APPROXIMATION BY HYPERINTERPOLATION OPERATORS IN THE SOBOLEV SPACE SETTING ON THE SPHERE
  • Pages:813–823

https://doi.org/10.1142/S0219691309003264

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
THE SIMULTANEOUS APPROXIMATION OF QUASI-HERMITE INTERPOLATION ON THE WEIGHTED MEAN NORM
  • Pages:825–837

https://doi.org/10.1142/S0219691309003276

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
LEARNING RATES OF REGULARIZED REGRESSION FOR FUNCTIONAL DATA
  • Pages:839–850

https://doi.org/10.1142/S0219691309003288

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
THE COMPLETE ASYMPTOTIC EXPANSIONS FOR THE SZÁSZ–MIRAKIAN-TYPE OPERATORS
  • Pages:851–858

https://doi.org/10.1142/S021969130900329X

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
A REMARK ON JACOBI POLYNOMIAL ESTIMATES
  • Pages:859–863

https://doi.org/10.1142/S0219691309003306

Special Issue on Approximation Theory in Commemoration of Professor Yongsheng Sun
No Access
TENSOR LOCALITY SENSITIVE DISCRIMINANT ANALYSIS AND ITS COMPLEXITY
  • Pages:865–880

https://doi.org/10.1142/S0219691309003252